MAUDE Adverse Event Report: COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number HPWA-35-180
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the torque device felt like it was grinding on the roadrunner uniglide hydrophilic wire guide, and it was later noted that it had caused several tears in the coating.The procedure was continued with a new device, and there were no injuries or additional procedures.

Brand Name
ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7919439
Report Number1820334-2018-03031
Device Sequence Number1797494
Product Code DQX
UDI-Device Identifier00827002561748
UDI-Public(01)00827002561748(17)190805(10)7173376
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2019
Device Catalogue NumberHPWA-35-180
Device Lot Number7173376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1